Couldn't find what you looking for?

TRY OUR SEARCH!

User avatar
Celebrity
334 posts

Hey guys. So, I really would ask you a couple of questions about calcium channel blockers and constant lightheadedness. It is about my good friend. It happens to her all the time, she is using a calcium channel blockers for four months now and she is getting this lightheadedness like every day. I told her that she really should talk to her doctor, but she told me that she is not scared and that she was reading that this is just a common side - effect. I disagree, because, in my opinion, it lasts a little bit longer, right? What to do in this case? 

Loading...

Hello there. So, a friend from the therapy that I met a couple of months ago, she told me pretty much similar experience that you are talking right now. As far as I remember, she was taking a verapamil and she told me that she felt really good about it. But after a while, she started to have a problem with dizziness and dizziness - all the time. So, she went to consult some doctor and he told her that this type of calcium channel is used to treat blood pressure, to lower it. That is why that dizziness and lightheadedness happens all the time. Maybe it is the same...

Reply

Loading...

Hello. Constant lightheadedness are very common side - effect of calcium channel blockers. I believe that doctor should told this to him before he gave him this medicine. How old your friend is? I am asking this because older patients are more tend to have this problem. I am not saying that this is not a case with younger patients. On topic, this is the most common side - effect and I am not surprising that your friend is feeling this as well. But, he also needs to be in the constant consultation with his doctor, and tell him about every change that he feels or sees. 

Reply

Loading...

User avatar
Celebrity
334 posts

Hey, I see. She is 41 years old. Now, I don't know if she in this category of older or younger patients. Anyway, I was talking to her a couple of days ago and she told me that she started to feel way better than before. I believed that another time when she calls me, she won't have this problem anymore, but guess that I was wrong. She called me yesterday telling me that that lightheadedness is worse than ever. She is going to see her doctor, but I was wondering what this can be. One day, no more lightheadedness and another day - there it is again. 

Reply

Loading...

Every single doctor will prescribe a calcium channel blockers to prevent, treat or improve symptoms in several conditions. She is not in the category of older patients, older patients are those who are 50 years old and more. For older patients, calcium channel blockers might be more effective than other blood pressure medications, so maybe your friend is not the one who should use it since she is younger. Maybe a doctor could prescribe something other for her, such as beta blockers for example, or angiotensin-converting enzyme inhibitors. Also, he could prescribe an angiotensin II receptor blockers for her. Did she ever go to consult some other doctor? That is my advice.
Reply

Loading...

Let me tell you my experience with channel blockers. I was 37 when my doctor prescribed it to me, telling me that we should try with this one and see how my body is going to react to it. Of course, in the beginning, I had really bad lightheadedness, but they were away for 10 days I think. And they never came back, I never felt them before. What does this mean? Well, this means that it doesn't actually matter how old are you, it depends on how much you need a certain medication. It did so many good things for me, but I was always on the telephone with my doctor, I was writing down every change that I noticed.
Reply

Loading...

I am pretty sure that I was reading that calcium channel blockers can help in the migraines, so I really can't see the connection between them and lightheadedness, to be honest. Never had it, never used it and I really don't know anyone who was using it as well. But I was watching some show about it, where it says that they really really helpful in so many other cases. So, I really want to know is this true? I know that they are not the first choice for treating migraines, but is there anyone who was using it for this? 

Reply

Loading...